MAUDE Adverse Event Report: ABBOTT VASCULAR OPTIS INTEGRATED; ULTRASONIC PULSED ECHO IMAGING SYSTEM

ABBOTT VASCULAR OPTIS INTEGRATED; ULTRASONIC PULSED ECHO IMAGING SYSTEM
Catalog Number 100119004
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure when using the optis integrated system , an unspecified stent was to be implanted.However, the rendering stent seems to be off 10mm.The outcome of the procedure is unknown at this time.There were no reported adverse patient effects and no reported clinically significant delay in the procedure.Field service will be performed.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
Subsequent to the initially filed report, the following information was received: field service was performed on the the optis integrated system, and a resolution was not provided due to the rendering stent seemed to be blood swirl which was read as a stent, but this was not confirmed.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints reported from this lot.It may be possible that the issue was due to a software design or implementation defect, algorithm performance, or poor blood clearing.However, without having the device to examine, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
OPTIS INTEGRATED
Common Device Name
ULTRASONIC PULSED ECHO IMAGING SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17959089
Report Number2024168-2023-11507
Device Sequence Number5282459
Product Code NQQ
UDI-Device Identifier00183739000937
UDI-Public00183739000937
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K151286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100119004
Device Lot Number15066057
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown